# SDR CA090522004

- Difficulty date: May 21, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 2751500001
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, GEAR WAS SELECTED DOWN AND THE RT GEAR DID NOT EXTEND AND LOCK DOWN ON FIRST ATTEMPT. AFTER MULTIPLE ATTEMPTS ALL 3 GEAR EXTENDED AND WERE VISUALLY CONFIRMED DOWN AND LOCKED. CREW ELECTED TO FLY TO ANOTHER BASE FOR ADDITIONAL MX INSTEAD OF LANDING.  MX ACCOMPLISHED GEAR SWINGS AND SAW NO APPARENT DEFECTS THAT WOULD HAVE CAUSED THE SITUATION. THERE WAS AN UPLOCK STOP BOLT ANCHOR NUT WITH A MISSING LEG THAT WAS REPLACED AND GEAR WAS CLEANED AND LUBRICATED. MULTIPLE GEAR SWINGS WERE ACCOMPLISHED AND CHECKED SERVICEABLE.  ACFT LEFT AND CONTINUED ON AND THE LANDING THERE WAS UNEVENTFUL. LEFT AND WENT TO ANOTHER AIRPORT THE RT GEAR WOULD NOT EXTEND. AFTER MULTIPLE ATTEMPTS THE GEAR DID EXTEND AND LOCK.  TOWED IT TO THE MX FACILITY TO CONTINUE TROUBLESHOOTING PROCESS. IT WAS DISCOVERED WHEN SELECTED DOWN THEY WERE ABLE TO GET THE RT GEAR TO STAY UP IN THE WHEEL WELL BY APPLYING PRESSURE AND HOLDING THE GEAR DOORS UP.  IB TIRE WOULD GET CAUGHT ON THE IB GEAR DOOR CAUSING IT TO JAM.  WE WERE ABLE TO DUPLICATE THE DEFECT EVERY TIME.  IT WAS FOUND BOTH RT INBD AND OTBD SWIVELS TO BE SLIGHTLY WORN CAUSING SOME SLOP, RT INBD DOOR LATCH WAS ALSO WORN CAUSING SOME SLOP AND THE RT OTBD ACTUATOR WHICH IS THE ONLY ACTUATOR USED WHILE SELECTING DOWN TO BE ON THE WEAK SIDE. THE OTBD ACTUATOR WAS REPLACED AND RIGGED. BOTH GEAR DOORS WERE TIGHTENED UP AS WELL.  ONCE THE RIGGING WAS TIGHTENED UP AND THE ACTUATOR REPLACED, NO MATTER HOW HARD WE TRIED TO PUSHING UP ON THE GEAR DOORS IT WOULD PUSH THE PERSON OUT OF THE WAY.
